# SDR BB08053

- Difficulty date: April 6, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OGG - THE 2L DOOR FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY IN THE FLASHLIGHT AT DOOR 2L.  OPERATIONALLY CHECKS OK.
